MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; TABLE, RADIOLOGIC

PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; TABLE, RADIOLOGIC
Model Number COMBIDIAGNOST R90
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is still under investigation.
 
Event or Problem Description
It was reported that on combidiagnost r90 indicating that table up down movement is not straight intermittently and might cause harm to the patient.There was no actual harm reported to the patient.
 
Additional Manufacturer Narrative
Reference id: (b)(4).The combidiagnost is a remote-controlled system, which supports general radiography and fluoroscopy imaging.The images of fluoroscopy exams are displayed on a separate so called rf viewer.From there they can be flagged for image manipulation, export, etc.Philips received a complaint on combidiagnost r90 indicating that table up down movement is not straight intermittently and might cause harm to the patient.There was no actual harm reported to the patient or user.Based on good faith efforts with the field service engineer, service manager, and clinical application specialist, it was confirmed that the doctor followed the workflow described below during the procedure.The doctor was performing peripherally inserted central catheter (picc) and percutaneous transhepatic biliary drainage (ptbd) procedures.In this workflow, the doctor first inserts the needle into the patient¿s peripheral veins or abdominal wall and then raises the table to the desired operating height to locate and adjust the needle position.During this process, the irregular upward table movement made it difficult for the doctor to stabilize the needle, which could potentially cause patient injury.However, it was confirmed that no patient harm occurred.The steps followed by the doctor are not defined.If the table height is set before needle insertion, any subsequent table movement does not pose a risk.In this case, the doctor inserted the needle while simultaneously raising the table, which is not a recommended.To prevent recurrence of such scenarios, the r&d team has provided an improved workflow recommendation to guide correct system usage.Reproduction of the reported behavior: the behavior can be reproduced as follows: set the table to its lowest position.Raise the table upward.A jerky movement may be observed during upward motion.Steps followed by the doctor (as reported): the doctor described the daily workflow for picc/ptbd procedures as: the patient is moved onto the examination table, assisted by the nurse and radiographer (including preparation tasks such as ecg).During the examination, the doctor adjusts the table height based on personal comfort.After the examination, the table is lowered to help the patient return to the hospital bed.The customer is following a non-standard workflow, inserting the needle first and adjusting the table height afterward.The recommended workflow, followed by most customers, is to adjust the table height first and then insert the needle.Since the deviation from the recommended workflow triggered the scenario, this is considered an improvement opportunity rather than a product malfunction.Solution: the clinical application specialist advised the customer to follow the usual workflow to avoid recurrence of this scenario.Based on all available evidence, the issue resulted that customer¿s current workflow is slightly different from what is followed by other customers.

Brand Name
COMBIDIAGNOST R90
Common Device Name
TABLE, RADIOLOGIC
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key21891546
Report Number3003768251-2025-000061
Device Sequence Number8387488
Product Code JAA
UDI-Device Identifier00884838101456
UDI-Public(01)00884838101456
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K203087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMBIDIAGNOST R90
Device Catalogue Number709031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown